Almost Menger Property in Bitopological Spaces


ÖZÇAĞ S. , Eysen A. E.

UKRAINIAN MATHEMATICAL JOURNAL, vol.68, no.6, pp.950-958, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.1007/s11253-016-1268-4
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.950-958

Abstract

We introduce the notion of almost Menger property in bitopological spaces and present some characterizations in terms of (i, j)-regular open sets and almost continuous surjection. We also study the notion of almost gamma -set in the bitopological context.